# SDR P5CA9700862

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal Fairing
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER FWD SLOT SEAL FAIRING IS CRACKED AT RT FWD CORNER.  REPAIRED PER BOEING SRM 51-40-03.
